# SDR ERAA087107

- Difficulty date: May 21, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,135 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: VT044
- Part serial: 3366
- Condition: Erratic
- Location: Fuel Quantity
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PROBE HAS ERRATIC INDICATION.   REPLACED CASE ASSEMBLY AND TESTED.
